|lipodystrophy -- Legs, Vanity or Problem?
Oct 28, 2000
I am 34, 868 CD4 with a rising percentage rate, and a viral load that just blipped from ND to 1000. My med intake includes Sustiva, Epivir, Videx and Zerit with Testosterone and Vitamin B injections bi-monthly. I am severely allergic to Ziagen. Is there anything new on the horizon to help alleviate the road map on my legs? I know it is a vanity issue but it really bothers me. Thanks for any help that you can provide. CB-Kansas City
Response from Dr. Dieterich
Would ask your MD to check your serum lactate, because if it is elevated, it may be necessary to change your meds off of D4T DDI. No miracles available. And even if you do change, there is no guarantee, though that the subcutaneous fat will return. Good luck! DTD
Anabolics - AF
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.